Complete Resolution Of Severe Heart Palpitations Associated With Self Assembly Nanotechnology Contaminated Blood From Shedding Resolved With EDTA IV Chelations - 2 Case Reports Part 2 of 2
Image: LBA shows rouleaux and hydrogel nanotechnology filaments and construction sites.
I have just posted this case report of a young woman with heart palpitations from shedding.
In this case report, a 69 year old C19 unvaccinated woman with no prior cardiac history developed severe heart palpitations with chest pains that led to 3 emergency room visits within 2 months. She has been consistently exposed to C19 vaccinated individuals.
Heart rates in the 140’s beats per minute have been recorded ( normal is 60-100 range). Episodes would last anywhere from a few minutes to almost one hour and occur day and night, both at rest or with activity. Workup in the emergency room was unremarkable and the patient was discharged with persistent heart rate spikes. She was never recorded to have atrial fibrillation, all elevated heart rates where in sinus rhythm. The patient presented to me for a second opinion. While seeing me in the clinic, she had an episode of supra ventricular tachycardia with a documented heart rate of 137 (normal is less than 100). Her Live Blood Analysis showed high levels of contamination with nanotechnology hydrogel filaments and active clot formation where red blood cells were being transformed by the technology.
This is what a clot looks like, the cell walls are fused and no longer viable. This is what the rubbery clots we are seeing are made of - technology in form of the light emitting micro robots is seen and dead red and white blood cells fused together as honeycombs.
The patient refused to go back to the ER and I started an IV EDTA Chelation immediately. The heart rhythm went back to normal within less than 10 minutes - and she maintained a HR in the 60’s. All symptoms resolved and she no longer had heart palpitations after that first IV. She came back after the holidays for the R3M autonomous nervous system test. This did show both cardiac autonomic neuropathy and low heart rate variability. Aside from shedding contamination, this can have several causes.
The patient had stopped her NP thyroid a couple years ago, she was found by me to have type 2 hypothyroidism. This means her TSH was normal but her cellular transport of T3 was impaired with a T3 /Reverse T3 ratio of 13 - normal being >20. This indicates that the T3 (active thyroid hormone) is not being transported into the cells, hence causing mitochondrial dysfunction and low cellular energy output. Since the heart has 5000 mitochondria per cell, it is one of the first places where problems manifest. However since the roll out of the C19 bioweapons, I have seen many people of all ages even without thyroid dysfunction who have manifested the cardiac autonomic neuropathy as a nerve toxicity from the shedding. ( If you go and ask an allopathic doctor about what I just said about the thyroid and the heart, they do not know anything about that and will just dismiss you. Make sure you seek out a functional or naturopathic doctor. For the doctors who want to learn about this, read this book of Professor Dr Broda Barnes Hypothyroidism: The Unsuspected Illness. You must address the thyroid problem if you want to reverse the mitochondrial dysfunction leading to accelerated aging caused by the bioweapon injection or its shedding, or if you want to age reverse someone).
The nanotechnology polymer plastics are endocrine disruptors, but they also can cause frequency induced cardiac arrhythmia. For example, the presence of many micro robots can frequency induce heart rhythm problems.
You can see the micro robot here - the blinking light that is trying to get into the red blood cell - while they are very small, they cause a lot of damage to the blood and are working also to grow larger structures. The presence of this micro robots in my clinical experience is directly correlated with many symptoms like fatigue and heart palpitations as they are implicated in causing the rouleoux formation by hijacking the electricity from our cells.
If you clean the blood, the symptoms resolve.
The heart rate variability and cardiac autonomic neuropathy can be verifiably helped and reversed by adequate thyroid supplementation, other treatments and EDTA IV Chelation - since metals are also interfering in the cardiac function. I have explained this here:
I have improved or reversed many patients arrhythmia with this approach for years. If they do not have significant atrial dilatation ( enlargement of the atrium of the heart), the problem often is reversable. The R3M is a great test to track improvements. Here are her test results showing abnormalities:
Image: Circled red - abnormal cardiac autonomic neuropathy
Image: abnormal total power, marker for heart rate variability, indicating risk for abnormal heart rhythm increased.
Despite the underlying autonomic problem, the patient had no further heart palpitations or chest pain and she never took the Beta Blocker ( a medication that slows heart rate down) given to help her heart rate. She has done 3 EDTA Chelations with Glutathione and is getting back on NP Thyroid. Her follow up LBA was much improved:
The patient had symptoms daily before she came to me and the episodes were accelerating in occurrence. Has been symptom free now for 3 weeks with no recurrence of heart palpitations. The patient was started on a comprehensive detox protocol and minimum of twice a month EDTA IV Chelation and further treatment to regenerate the hearts electrical system and cellular mitochondrial function. Thyroid treatment is being addressed.
These are just a couple cases of possibly hundreds by now that I have treated with similar symptoms of all ages. I wanted to explain the phenomenon for those functional doctors treating C19 shedding or vaccine injury. You can help patients with the heart palpitations with this approach.
Humanity United Now - Ana Maria Mihalcea, MD, PhD is a reader-supported publication. To receive new posts and support my work, consider becoming a free or paid subscriber.